Antibiotics & Bacterial Flora

Children are more sensitive to antibiotic treatments compared to adults as their microbiota colonies are still developing, leaving them more vulnerable.

Alteration of Microbial Populations

A lack of beneficial microbes means the body is more susceptible to illness, including digestive conditions.

Children Struggle to Rebalance Bacteria

Particularly when those bacteria were reduced by antibiotics. It takes a young body a substantial amount of time to replenish the lost colonies, leaving a large window of vulnerability for gut disorder to set in.

Viral Prescription Medications

Antibiotics can only work against bacterial infections. Often they are used for viral infections, rendering them ineffective. This can be unnecessarily harmful to the intestines.

Symptoms of Antibiotic Related Gut Disorders in Children

Children are more sensitive to antibiotic treatments compared to adults. Common occurrences include:

Allergic Reaction

Rashes and nausea are common when a child is introduced to an unfamiliar medication.

Leaky Gut

Diarrhea is common in children during antibiotic treatments due to their effect on gut microbiome. Kids experiencing this need to drink sufficient water to prevent dehydration.

Abdominal Pain

When antibiotics destroy the good bacteria of a child’s intestine, cramping and bloating tend to follow close behind.

Antibiotic Effects in Children: Tips & Remedies

When antibiotics have gotten the better of your child’s internal systems, you need to do what you can to help.

Provide a substantial diet

When the immune system is in a weakened state, a child needs healthy foods that supply energy and nutrients.

Increase fluid intake

If the antibiotics are causing the gut to leak, it’s important that you offer sufficient fluids to prevent a very likely case of dehydration.

Keep to a strict schedule and dosage

Keeping to an antibiotic schedule can help a young body with better absorption, and provide much needed time for regeneration.

How to Prevent Antibiotics from Affecting Your Child

As a parent, it’s your responsibility to try to protect the body of a child going through antibiotic treatment.

Frequently Asked Questions

It’s important to be aware of what exactly an antibiotic is doing to your child’s internal systems. You’ve probably got a few questions for us; check out our FAQ.

    About 1 in every 5 children will develop mild diarrhea as a side effect to antibiotic treatment.

    Antibiotics are often a necessity when it comes to children’s health. One way to prevent the negative affects associated to these treatments would be to introduce a probiotic into the schedule of the child, such as Erceflora® Kiddie.

    Antibiotic-associated diarrhea in children can be stopped and treated by replenishing the intestinal flora that the medications wiped out. Bacillus Clausii is a spore-forming bacteria with this ability.

Our Product

Erceflora® Kiddie will scan the gut for intestinal flora imbalance, and deliver billions of good bacteria that helps treat both the condition and associated symptoms.

How can Bacillus clausii help you solve your gut problems?

Bacillus clausii is a type of spore-forming good bacteria that works to rebalance the intestine. When consumed regularly (or as advised by a HCP), it can help to treat and prevent different conditions associated to gut disorder.

Stay Informed

Learn how different daily triggers could be contributing to intestinal disorders, and how a good probiotic could be the ally you never knew you needed!